CSpace
Twisted Gamma-Lie algebras and their vertex operator representations
Chen, Fulin1; Tan, Shaobin2; Wang, Qing2
2015-11-15
Source PublicationJOURNAL OF ALGEBRA
ISSN0021-8693
Volume442Pages:202-232
AbstractLet Gamma be a generic subgroup of the multiplicative group C* of nonzero complex numbers. We define a class of Lie algebras associated to Gamma, called twisted P-Lie algebras, which are natural generalizations of the twisted affine Lie algebras. Starting from an arbitrary even sublattice Q of Z(N) and an arbitrary finite order isometry of ZN preserving Q, we construct a family of twisted P-vertex operators acting on generalized Fock spaces which afford irreducible representations for certain twisted F-Lie algebras. As an application, this recovers a number of known vertex operator realizations for infinite dimensional Lie algebras, such as twisted affine Lie algebras, extended affine Lie algebras of type A, trigonometric Lie algebras of series A and B, unitary Lie algebras, and BC-graded Lie algebras. (C) 2014 Elsevier Inc. All rights reserved.
KeywordTwisted Gamma-Lie algebra Vertex operator representation
DOI10.1016/j.jalgebra.2014.11.009
Language英语
Funding ProjectNSF of China[11471268] ; NSF of China[11371024] ; Natural Science Foundation of Fujian Province[2013J01018] ; Fundamental Research Funds for the Central University[2013121001]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000362146600012
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20881
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Xiamen Univ, Sch Math Sci, Xiamen 361005, Peoples R China
Recommended Citation
GB/T 7714
Chen, Fulin,Tan, Shaobin,Wang, Qing. Twisted Gamma-Lie algebras and their vertex operator representations[J]. JOURNAL OF ALGEBRA,2015,442:202-232.
APA Chen, Fulin,Tan, Shaobin,&Wang, Qing.(2015).Twisted Gamma-Lie algebras and their vertex operator representations.JOURNAL OF ALGEBRA,442,202-232.
MLA Chen, Fulin,et al."Twisted Gamma-Lie algebras and their vertex operator representations".JOURNAL OF ALGEBRA 442(2015):202-232.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Fulin]'s Articles
[Tan, Shaobin]'s Articles
[Wang, Qing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Fulin]'s Articles
[Tan, Shaobin]'s Articles
[Wang, Qing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Fulin]'s Articles
[Tan, Shaobin]'s Articles
[Wang, Qing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.